Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The work of Einsiedler, Katok and Lindenstrauss on the Littlewood conjecture
HTML articles powered by AMS MathViewer

by Akshay Venkatesh PDF
Bull. Amer. Math. Soc. 45 (2008), 117-134 Request permission
Similar Articles
Additional Information
  • Akshay Venkatesh
  • Affiliation: Department of Mathematics, Courant Institute, New York University, New York, New York 10012
  • MR Author ID: 693009
  • Received by editor(s): May 11, 2007
  • Received by editor(s) in revised form: May 28, 2007
  • Published electronically: October 29, 2007
  • Additional Notes: This article is based on a lecture presented January 7, 2007, as part of the Current Events Bulletin at the Joint Mathematics Meetings in New Orleans, LA
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Bull. Amer. Math. Soc. 45 (2008), 117-134
  • MSC (2000): Primary 11J13, 37A35, 33A45, 11H46
  • DOI:
  • MathSciNet review: 2358379